Title

Generalizing the Quinn-Wojs Theorem on Distinct Multiplets of Composite Fermions

Publication Date

9-1-2005

Document Type

Article

Abstract

The combinatorial tool of generating functions for restricted partitions is used to generalize a quantum physics theorem relating distinct multiplets of different angular momenta in the composite Fermion model of the fractional quantum Hall effect. Specifically, if g(N,M)gℓ(N,M) denotes the number of distinct multiplets of angular momentum ℓℓ and total angular momentum M, we prove that

where the sum is taken over all positive divisors of N and L(k)=kℓ-kN/2+3k/2-N+N/(2k)-1/2L(k)=kℓ-kN/2+3k/2-N+N/(2k)-1/2. The original Quinn–Wójs theorem results when k=1k=1 and it appears that this generalization will be useful in further investigations of nuclear shells modeling elementary particle interactions when the particles are clustered together.

Publication Title

Discrete Mathematics

Volume

300

Issue

1-3

First Page

152

Last Page

162

DOI

10.1016/j.disc.2005.04.005

Version

pre-print, post-print

This document is currently not available here.

Find in your library

Share

COinS